# SDR 95ZZZW786

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: 7000010101
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 558 - ATL-BNA - RETURNED TO ATL DUE TO A LEFT MAIN GEAR GREEN LIGHT ON.  DURING APPROACH TO ATL NO NOSE DOWN LOCK INDICATION.  REMOVED AND REPLACED LEFT GEAR DOWN LIMIT SWITCH AND LIGHT BULBS FOR NOSE GEAR DOWN LOCK LIGHT.  (W)
